MathSciNet Relay Station
MathSciNet bibliographic data
MR2474766 (2009k:42002) 42A10
Carneiro, Emanuel Sharp approximations to the Bernoulli periodic functions by trigonometric polynomials. J. Approx. Theory 154 (2008), no. 2, 90–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement